MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SHAVER BLADE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

ACCLARENT, INC. TRUDI SHAVER BLADE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number TSB4STR
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode is pgw/erl: the device was not returned; therefore, no further investigation can be performed.A manufacturing record evaluation was performed and no non-conformances related to the complaint was found during the review.With the information available and without the complaint product available to be returned for analysis, the reported issue in the complaint cannot be confirmed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint device.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that there was significant inaccuracy on the trudi navigation system during a primary functional endoscopic sinus surgery (fess) in the operating room (or).During initial registration the trudi probe, 0, 5in (tdp0005, 230926a-pc) did not initially recognize the fiducial points, and while tracing the registration probe green lines were no longer appearing green.To troubleshoot, the caller restarted the system, this resolved the registration issue, the probe was working.Then, mid-case the accuracy of the instruments was "significantly off." they tried using a new suction, a new trudi shaver blade - straight, double serrated, 4.0mm x 110mm (tsb4str, 250107f-pc), a new probe, they reregistered, tried using a new disposable patient tracker, all without resolution.The suction device used was greater than 30 uses, out of warranty but this did not explain the other accuracy issues.The case was continued without resolution.There was no allegation that a death or serious injury occurred due to the use of the product.There was no report of the patient requiring medical intervention.Non acclarent devices were used.Additional event information received on 12-apr-2025 indicated that the customer confirmed accuracy in the known landmarks in endoscopic visualization inside the nasal cavity.Inaccuracy was first noticed early into the case and determined proximity to the skull base and middle turb.Accuracy was validated using the suction and probe.Ct image was used as the primary image with more then 300 slides.The field view was axial.There were no noticeable defects to the ct scanned image.The surgeon performed the registration and has performed several of them, this was the first-time accuracy issue for this person.Anatomy was accuracy was confirmed at the medial and lateral canthus.It was noted that it is not sure if there a potential for metal interference, it¿s always a possibility.No ferromagnetic material was placed within the trudi zone.The event was isolated to one patient.The patient tracker nor the patient tracker cable moved under tension in relation to this event.The emitter pad was not moved.No other device¿s shaft was in proximity to an emitter pad¿s transmitter.The serial number of the patient tracker involved is disposable tracker lot # d2620.The information indicated that when the issue with the shaver blade occurred, the icon on the trudi system was green.The crosshairs did not turn ¿yellow¿.The inaccuracy was within 2mm.It was noted that when the issue with the trudi probe, the icon on the trudi system was green.The crosshairs did not turn ¿yellow¿.The inaccuracy was within 2mm.Sterilization was used per the instructions foe use ifu).The icon on the trudi system was orange when using the trudi shaver blade.The crosshairs did not turn ¿yellow¿and the inaccuracy was not within 2mm.

Brand Name
TRUDI SHAVER BLADE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21936636
Report Number3005172759-2025-00031
Device Sequence Number5228980
Product Code ERL
UDI-Device Identifier10705031469235
UDI-Public(01)10705031469235(11)250107(17)260107(10)250107F-PC
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Catalogue NumberTSB4STR
Device Lot Number250107F-PC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRUDI NAVIGATION SYSTEM
Patient SexUnknown